# SDR QXEA2019012200034

- Difficulty date: January 3, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 14 DUE TO CORROSION OUT-OF-LIMITS. SPLICE AT FS 590.00, COMMON TO SEAT TRACK NR 13/14, INSTALLED ON JOB 5415441 OP 153. INSTALLED NEW SEAT TRACK NR 14 REF SRM 51-41-00. LOCATED AND DRILLED NEW SEAT TRACK NR 14 REF SRM 51-40-07. INSTALLED SPLICE ANGELS JOINING SEAT TRACK NR 14 AND NR 154 REF SRM 51-42-05, AND DWG 85338210 REV-D AND 85307071 REV-A. NEW SEAT TRACK NR 14 INSTALLED REF SRM 51-41-00 & 51-40-15.
